| Model Number |
MMT-886 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
Inflammation (1932)
| Date of Event |
07/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country : united states.
Event or Problem Description
Reference number (b)(4).Event occurred in the united states.It was reported that patient complained about infusion set fell off during shower due to tape not sticking on (b)(6) 2024.No further information available.